Figari, Rodolfo (2006) On the asymptotic dynamics of a quantum system composed by heavy and light particles. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: On the asymptotic dynamics of a quantum system composed by heavy and light particles
Creators:
CreatorsEmail
Figari, RodolfoUNSPECIFIED
Autor/s: R. Adami, R. Figari, D. Finco, A. Teta
Date: 2006
Number of Pages: 33
Department: Scienze fisiche
Journal or Publication Title: COMMUNICATIONS IN MATHEMATICAL PHYSICS
Date: 2006
Volume: 268
Page Range: pp. 819-852
Number of Pages: 33
Date Deposited: 20 Oct 2010 08:00
Last Modified: 30 Apr 2014 19:41
URI: http://www.fedoa.unina.it/id/eprint/6245

Actions (login required)

View Item View Item